ISSN 0869-6632 (Print)
ISSN 2542-1905 (Online)


Cite this article as:

Glyzin S. D., Kashenko S. A., Толбей А. О. Equations with the Fermi–Pasta–Ulam and dislocations nonlinearity. Izvestiya VUZ. Applied Nonlinear Dynamics, 2019, vol. 27, iss. 4, pp. 52-70. DOI: https://doi.org/10.18500/0869-6632-2019-27-4-52-70

Published online: 
26.08.2019
Language: 
Russian
UDC: 
517.956.8

Equations with the Fermi–Pasta–Ulam and dislocations nonlinearity

Autors: 
Glyzin Sergey Dmitrievich, Federal State Budget Educational Institution of Higher Professional Education "Yaroslavl State University named after PG Demidov"
Kashenko Sergej Aleksandrovich, Federal State Budget Educational Institution of Higher Professional Education "Yaroslavl State University named after PG Demidov"
Толбей Анна Олеговна, Federal State Budget Educational Institution of Higher Professional Education "Yaroslavl State University named after PG Demidov"
Abstract: 

Issue. The class of Fermi–Pasta–Ulam equations and equations describing dislocations are investigated. Being a bright representative of integrable equations, they are of interest both in theoretical constructions and in applied research. Investigation methods. In the present work, a model combining these two equations is considered, and local dynamic properties of solutions are investigated. An important feature of the model is the fact that the infinite set of characteristic numbers of the equation linearized at zero consists of purely imaginary values. Thus, the critical case of infinite dimension is realized in the problem on the stability of the zero solution. In this case a special asymptotic method for construction of the so-called normalized equations is used. Using such equations, we determine the main part of the solutions of the original equation, after that we can investigate the asymptotic behavior using perturbation theory methods. Results. All solutions are naturally divided into two classes: regular solutions that smoothly depend on a small parameter entering the equation, and irregular ones, which are a superposition of functions that oscillate rapidly on a spatial variable. For each class of solutions, areas of such changes in the parameters of the equation are distinguished in which the main parts are described by different normalized equations. Sufficiently wide classes of such equations are presented, which include, for example, the families of the Schro¨dinger, Korteweg–de Vries, and other equations. The problem of determining such a set of parameters of the original equation for which the nonlinearity of dislocations and the nonlinearity of the FPU are comparable «in force» is considered, i.e. none of them can be neglected in the first approximation. Discussion. It is interesting to note that for regular and irregular solutions the areas of parameters in which nonlinearities are comparable are different. In the second case the corresponding region is much wider. The article consists of two chapters. In the first chapter, normalized equations for regular solutions are constructed, and in the second, for irregular ones. In turn, the first chapter is divided into three parts, in each part different normalized equations are constructed (depending on the values of the parameters).

DOI: 
10.18500/0869-6632-2019-27-4-52-70
References: 

1. Френкель Я.И., Конторова Т.А. К теории пластической деформации и двойникования: Ч. I, II, III // Журнал экспериментальной и теоретической физики. 1938. Т. 8. 89–95(I), 1340–1348(II), 1349–1358(III).

2. Уэрт Ч., Томсон Р. Физика твердого тела / пер. с англ. А. С. Пахомова, Б. Д. Сумма. 2-е изд. М.: Мир, 1969. 558 с.

3. Kudryashov N.A. Analytical properties of nonlinear dislocation equation // Applied Mathematics Letters. 2017. Vol. 69. P. 29–34.

4. Kudryashov N. A. From the Fermi–Pasta–Ulam model to higher-order nonlinear evolution equations // Reports on Mathematical Physics. 2016. Vol. 77, no. 1. P. 57–67.

5. Fermi E., Pasta J., Ulam S. Studies of Nonlinear Problems. I: Report LA-1940. Los Alamos Scientific Laboratory of the University of California, 1955. 21 p.

6. Genta T., Giorgilli A., Paleari S., Penati T. Packets of resonant modes in the Fermi–Pasta–Ulam system // Physics Letters A. 2012. Vol. 376, no. 28. P. 2038–2044.

7. Кудряшов Н.А. Аналитическая теория нелинейных дифференциальных уравнений. 2-е изд. М.; Ижевск: Ин-т Комп. Исслед., 2004. 360 с. (Современная математика).

8. Gardner C.S., Greene J.M., Kruskal M.D., Miura R.M. Method for solving the Korteweg–de Vries equation // Physical Review Letters. 1967. Vol. 19, no. 19. P. 1095–1097. ISSN 0031-9007.

9. Абловиц М., Сигур Х. Солитоны и метод обратной задачи / Пер. с англ. А.В. Михайлова, под ред. В.Е. Захарова; вступ. ст. В.Е. Захарова. М.: Мир, 1987. 480 с.

10. Глызин Д.С., Кащенко С.А., Толбей А.О. Взаимодействие двух волн в модели Ферми–Паста–Улама // Моделирование и анализ информационных систем. 2016. Т. 23, № 5. С. 548–558.

11. Додд Р., Эйлбек Дж., Гиббон Дж., Моррис Х. Солитоны и нелинейные волновые уравнения. М.: Мир, 1988.

12. Кащенко С.А. Нормальная форма для уравнения Кортевега–де Фриза–Бюргерса // Доклады Академии наук. 2016. Т. 468, № 4. С. 383–386.

13. Kaschenko S. A. Normalization in the systems with small diffusion // International Journal of Bifurcation and Chaos in Applied Sciences and Engineering. 1996. Vol. 6, no. 6. P. 1093–1109.

14. Kashchenko I.S., Kashchenko S.A. Local dynamics of the two-component singular perturbed ssystems of parabolic type // International Journal of Bifurcation and Chaos in Applied Sciences and Engineering. 2015. Vol. 25, no. 11. P. 1550142.

15. Glyzin S.D., Kashchenko S.A., Tolbey A.O. Two-wave interactions in the Fermi–Pasta–Ulam model // Automatic Control and Computer Sciences. 2017. Vol. 51, No. 7. Pp. 627–633.

16. Kaschenko S.A. Bifurcational features in systems of nonlinear parabolic equations with weak diffusion // International Journal of Bifurcation and Chaos. 2005. Vol. 15, no. 11. P. 3595–3606.

17. Newell A.C. Solitons in Mathematics and Physics. Philadelphia, Pa.: Society for Industrial and Applied Mathematics, 1985. 260 p.

18. Zabusky N.J., Kruskal M.D. Interaction of «solitons» in a collisionless plasma and the recurrence of initial states // Phys Rev. Lett. 1965. Vol. 15. P. 240–243.

19. Korteweg D.J., de Vries G. On the change of form of long waves advancing in a rectangular canal and on a new tipe of long stationary waves // Phil. Mag. 1895. Vol. 39. P. 422–443.

20. Burgers J.M. A mathematical model illustrating the theory of turbulence // Adv. Appl. Mech. 1948. Vol. 1. P. 171–199.

21. Рабинович М.И., Трубецков Д.И. Введение в теорию колебаний и волн. Ижевск: РХД, 2000. 560 с.

22. Kudryashov N.A. On «new travelling wave solutions» of the KdV and the KdV–Burgers equations // Commun. Nonlinear Sci. Numer. Simul. 2009. Vol. 14(5). P. 1891–1900.

23. Kudryashov N.A. Exact soliton solutions of the generalized evolution equation of wave dynamics // Journal of Applied Mathematics and Mechanics. 1988. Vol. 52, no. 3. P. 361–365.

24. Kudryashov N.A. One method for finding exact solutions of nonlinear differential equations // Commun. Nonlinear Sci. Numer. Simul. 2012. Vol. 17 (6). P. 2248–2253.

25. Kudryashov N.A. Painleve analysis and exact solutions of the Korteweg—de Vries equation with a source // Appl. Math. Lett. 2015. Vol. 41. P. 41–45.

26. Кащенко И.С. Мультистабильность в нелинейных параболических системах с малой диффузией // ДАН. 2010. Т. 435, № 2. С. 164–167.

27. Кащенко С.А. О квазинормальных формах для параболических уравнений с малой диффузией // Доклады Академии наук СССР. 1988. Т. 299, № 5. С. 1049–1052.

28. Кащенко И.С., Кащенко С.А. Квазинормальные формы двухкомпонентных сингулярно возмущенных систем // ДАН. 2012. Т. 447, № 4. С. 376–381. ISSN 0869-5652.

29. Глызин С.Д., Колесов А.Ю, Розов Н.Х. Автоволновые процессы в континуальных цепочках однонаправленно связанных генераторов // Избранные вопросы математической физики и анализа. Тр. МИАН. 2014. Т. 285. С. 89–106.

30. Глызин С.Д., Колесов А.Ю, Розов Н.Х. Явление буферности в континуальных цепочках однонаправленно связанных генераторов // ТМФ. 2014. Т. 181, № 2. С. 254–275.
31. Naumkin P.I. The dissipative property of a cubic non-linear Schro¨dinger equation // Izvestiya. Mathematics. 2015. Vol. 79, no. 2. P. 346–374.

32. Naumkin P.I. Solution asymptotics at large times for the non-linear Schro¨dinger equation // Izvestiya. Mathematics. 1997. Vol. 61, no. 4. P. 757–794.
 

Short text (in English): 
Полный текст в формате PDF(En):